# SDR UPS804686

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND CORROSION, FS 1020 LONG 33R TO 33L.  AFTER CORROSION REMOVAL FRAME CAP WAS FOUND TO BE BEYOND ALLOWABLE LIMITS.  MAINTENANCE REMOVED CAP, FABRICATED REPAIR PART AND INSTALLED IAW SRM 53-4-1 AND 53-2-0 AND INSTALLED CAP IAW SRM 51-1-21.
